# SDR R61A201511250912

- Difficulty date: November 25, 2015
- Submitted: December 13, 2015
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 23,648 hours, 18,368 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bushing
- Part number: 17034140003
- Condition: Corroded
- Location: Spoiler Pcu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT WING NR 3 PCU MOUNT FITTING ON PANEL BUSHING IS CORRODED.  MAINTENANCE R & R LT WING NR 3 PCU MOUNT FITTING ON PANEL IAW AMM 20-10-08. PN 170-34140-003, BUSHING.
